# SDR SWIA201231172

- Difficulty date: July 1, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 22,092 hours, 20,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IS OUT AT SEAT 8A.  (SERVICE)  REPLACED INVERTER FOR EMERGENCY LIGHT AT 8A.
